Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mom2LandJ

Dim (Estroblock) And Irregular Period

Recommended Posts

I've been taking DIM (Estroblock) for a couple months now. My acne is getting better though I still break out worst before my period and I'm certainly not clear. But I had really bad cystic acne and it is significantly better such that I can occasionally go without makeup and not feel too self conscious. My issue is that my periods have gone from clockwork to early or late and it's driving me crazy. I could always depend on it and mark the day of it's arrival but now it's just a guessing game. My tubes are tied but being a week late is still disconcerting. Does anyone else experience this side effect? Trying to figure out if it's the DIM or just my body changing. I'm 35 so I know it's not THE change but who knows what crazy things my body will do.

Also how long should I take Estroblock? I've read a few things that say it is not a good idea to take long term.

Share this post


Link to post
Share on other sites

I've been taking DIM (Estroblock) for a couple months now. My acne is getting better though I still break out worst before my period and I'm certainly not clear. But I had really bad cystic acne and it is significantly better such that I can occasionally go without makeup and not feel too self conscious. My issue is that my periods have gone from clockwork to early or late and it's driving me crazy. I could always depend on it and mark the day of it's arrival but now it's just a guessing game. My tubes are tied but being a week late is still disconcerting. Does anyone else experience this side effect? Trying to figure out if it's the DIM or just my body changing. I'm 35 so I know it's not THE change but who knows what crazy things my body will do.

Also how long should I take Estroblock? I've read a few things that say it is not a good idea to take long term.

Try taking less of it, or switch to plain DIM. My periods now come a bit earlier than before starting DIM, but they are still regular.

Just reduce the dosage (open the pill and spill some powder out) and see if that helps.

Share this post


Link to post
Share on other sites

Hi I've been taking estroblock for a month now and while it has helped my skin immensely my period is now a week late. I'm wondering if your period regulated after sometime or did it continue to be late/early while on the dim?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×